# SDR CALA2017093003356

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 63,706 hours, 26,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, AFT AND RIGHT SIDE POWER SUPPLY UNIT BATTERIES, FOUND FAILED. REPLACED BOTH POWER SUPPLY UNIT BATTERIES PER AMM 33-51-38 , TEST GOOD.
